# SDR FDEA201409112576

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 76,018 hours, 23,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED ANNUNCIATOR STAYED ILLUMINATED.  TOGGLE SWITCH SEEMED TO FUNCTION TO ON.  MATCHED EICAS EMER LIGHTS.  WHILE TROUBLESHOOTING LIGHT EXTINGUISHED. EMER LIGHTS TESTED NORMAL.  OK FOR SERVICE.
